# SDR SWAA2018120527378

- Difficulty date: November 21, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TIE DOWN TRACK CORRODED AT BS 727A, LBL 17.  R&R TRACK ASSEMBLY IAW SRM & DWG.
